# SDR ASAA2016011614833

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,010 hours, 10,173 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32145526
- Part serial: 11621
- Condition: Failed
- Location: Precooler
- Part time: 24,435 hours, 7,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLIT PACK DUCT PRESSURE IN CRUISE FLT 350- RT, PACK UNDULATING 22PSI, LT PACK INDICATING 41 PSI.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW TASK CARD NG-36WC-00001. R & R NR 2 ENGINE PRSOV REF AMM 36-11-04.  OPS AND LEAK CHECKS GOOD.  R & R NR 2 ENGINE PRECOOLER CONTROL VALVE REF AMM 36-12-02.  OPS AND LEAKS GOOD. PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801. OPS TEST GOOD.
